# SDR RRXA98078

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL 35.0 LOST HYD FLUID TO STAND PIPE AUX LEVEL.  PERFORMED HYD FLUID OR PRESS LOSS CHECKLIST.  FOUND PRESSURE LINE ON NR 3 ENGINE RUPTURED.  REMOVED AND REPLACED SAID LINE.  ALSO, REPLACED SUCTION LINE AS PRECAUTIONARY.  LEAK CK'D SYSTEM CHECKED GOOD.  HYD PUMPS PRESS CKS GOOD.
